# SDR REXA2025052900598

- Difficulty date: February 17, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS LEFT AND RIGHT OF STR 27 CORRODED F.S. 349-364, MARKED REMOVED CORROSION ON INTERCOSTALS LEFT (P/N SH670-32075-3) AND RIGHT (P/N SH670-32075-4) OF STGR 27 AT FS364. OUT OF LIMITS DUE TO MULTIPLE FACTORS INCLUDING DAMAGE COVERING MORE THAN 30 PERCENT OF INTERCOSTALS AND DAMAGE WITHIN 2D OF MULTIPLE FASTENER HOLES. INSTALLED NEW SERVICEABLE INTERCOSTAL RH P/N SH670-32075-4S AND INTERCOSTAL LH P/N SH670-32075-3S IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REMOVED AND INSTALLED 15EA SKIN RIVETS FROM L/H INTERCOSTAL AT STGR 27 AT FS364 IAW CRJ-700 SRM 51-42-06-001-001-A01. REMOVED AND INSTALLED 8EA HILITES FROM L/H INTERCOSTAL AT STGR 27 BETWEEN F.S. 349 AND F.S. 364 IAW CRJ-700 SRM 51-42-31-001-001-A01. REMOVED AND INSTALLED 15EA SKIN RIVETS FROM R/H INTERCOSTAL AT STGR 27 AT FS364 IAW CRJ-700 SRM 51-42-06-001-001-A01. REMOVED AND INSTALLED 8EA HILITES FROM R/H INTERCOSTAL AT STGR 27 BETWEEN F.S. 349 AND F.S. 364 IAW CRJ-700 SRM 51-42-31-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL RH P/N SH670-32075-4S AND INTERCOSTAL LH P/N SH670-32075-3S IAW CRJ700 SRM 51-40-11-001-001-A01. DISCONNECTED AND RECONNECTED PROX SENSOR PX41 AT SPLICE IAW ESPM 20-44-00. PERFORMED OPS TEST OF THE MAIN AVIONICS COMPARTMENT DOOR (PX41) IAW CRJ700 AMM 52-42-00-710-801-A01. TEST PASSED. REMOVED AND INSTALLED 2EA PROX SENSOR (PX41) BRACKETS (P/N SH670-32106-1) FROM L/H AND R/H INTERCOSTALS IAW CRJ-700 SRM 51-42-21-001-001-A01. RESTORED SURFACE FINISH ON FASTENERS AT STGR 27 BETWEEN F.S. 349 - F.S. 364 IAW CRJ-700 SRM 51-25-16-001-001-A01. APPLIED CIC TO REPAIR AREA AT STGR 27 BETWEEN F.S. 349 - F.S. 364 IAW CRJ-700 SRM 51-21-11-001-001-A01.
